MAUDE Adverse Event Report: SMITH & NEPHEW, INC. FOOTSWITCH,EP-1,PEDAL STYLE,; ARTHROSCOPE

SMITH & NEPHEW, INC. FOOTSWITCH,EP-1,PEDAL STYLE,; ARTHROSCOPE
Model Number 7205396
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/10/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was continuously running, won't shut off.No patient injury was reported.
 
Additional Manufacturer Narrative
The device was received for evaluation.There was no relationship found between the returned device and the reported incident.A visual inspection was performed on the product and no issue was observed.Complaint of continuously runs, won't shut off could not be confirmed.Footswitch passed functional testing using a known good control unit and mdu.All functions perform as expected.The complaint was not confirmed and the root cause could not be determined since the reported malfunction could not be duplicated during the product evaluation process.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.

Brand Name
FOOTSWITCH,EP-1,PEDAL STYLE,
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107 6512
MDR Report Key7516653
Report Number1643264-2018-00378
Device Sequence Number1696388
Product Code HRX
UDI-Device Identifier03596010251961
UDI-Public(01)03596010251961
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K892062
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7205396
Device Catalogue NumberED7205396
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2018
Supplement Date Received by Manufacturer07/06/2018
Initial Report FDA Received Date05/15/2018
Supplement Report FDA Received Date07/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1